Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 104274, 14 pages
Research Article

Biwave Maps into Manifolds

Department of Mathematics, University of Mary Washington, Fredericksburg, VA 22401, USA

Received 8 January 2009; Accepted 30 March 2009

Academic Editor: Jie Xiao

Copyright © 2009 Yuan-Jen Chiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Jen Chiang, “Biwave Maps into Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 104274, 14 pages, 2009. doi:10.1155/2009/104274